Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child having red welting on abdomen, back, behind knee. Allergic reaction?

My 7 yr. old son woke up with very red welting on his abdomen (quite a large area), his lower back and his left leg behind his knee . We are assuming this is an allergic reaction , but cannot think of anything he did different. We gave him Benadryl and anti itch cream. Anything else we need to do? Also, any ideas of the cause?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

You have done the right thing by giving your son the medications. Urticaria should respond to Benadryl. However a work up is needed to know the cause of urticaria for which a detailed history and investigations are required. I suggest you discuss with your doctor.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Answered: Thu, 21 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor